# SDR MALA060297

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 18,556 hours, 20,468 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND LT NACELLE, FRAME AT NS197, INBOARD SIDE, IS CHAFED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO#S54159. REF: EAMS WORK ORDER 213786 TASK 4503.
